MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 20 DEGREE ELEVATED RIM 32 MM I.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 20 DEGREE ELEVATED RIM 32 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 00771101300 femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 13.5 standard offset lot#: 61118280.Catalog#: 00620204822 shell porous with cluster holes 48 mm lot#: 61210891.Catalog#: 00625006540 bone screw self-tapping 6.5 mm dia.40 mm length lot#: 63556534.Catalog#: 00877703204 biolox⮠option, head, xl, 㸠32/+7, taper 12/14 lot#: 2931440.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00824, 0001822565-2021-00826, 0002648920-2021-00108, 3002806535-2021-00109.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure due to pain, metal related pathology, and a fractured poly.Subsequently, the patient continues to experience pain, weakness, and gait impairment requiring use of a cane while ambulating.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, g3, g6, h2, h3, h6, h10.Medical records were provided, however, the liner could not be confirmed as being part of the reported event.Review of the available records identified the following: the patient underwent a right total hip arthroplasty due to arthritis.Zimmer biomet components were implanted without any complications.The patient underwent a revision procedure due to corrosion, elevated metal ion, and liner fracture.The head and liner were replaced with new zimmer biomet products, and a bone screw was implanted.The patient continues to have pain, weakness, and gait impairment.No other finding/complication related to the reported event was noted.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER 20 DEGREE ELEVATED RIM 32 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11783418
Report Number0002648920-2021-00109
Device Sequence Number3635036
Product Code LPH
UDI-Device Identifier00889024125513
UDI-Public(01)00889024125513(17)230630(10)64079878
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00632004832
Device Lot Number64079878
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Weight78